# SDR DXTA2009030503528

- Difficulty date: March 5, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N639QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605139
- Aircraft time: 7,459 hours, 5,952 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 982813
- Part serial: 0662
- Condition: Inoperative
- Location: Brake System
- Part time: 734 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

NO RESISTANCE ON CAPTAINS SIDE LEFT BRAKE PEDAL.  REMOVED AND REPLACED PILOTS LT MASTER CYL WITH O/H UNIT.  BLED BRAKE SYSTEM LEAK CHECK GOOD, TAXI CHECK BRAKE OPS CHECK GOOD, ALL 4 BRAKE PEDALS ARE FIRM.  WORK IAW MM 32-42-00 AND CH 32-42-02
